Identity-Based Authenticated Key Agreement Protocols without Bilinear Pairings

Xuefei CAO  Weidong KOU  Yong YU  Rong SUN  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E91-A   No.12   pp.3833-3836
Publication Date: 2008/12/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e91-a.12.3833
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Cryptography and Information Security
identity-based cryptography,  authenticated key agreement,  bilinear pairing,  elliptic curve,  

Full Text: PDF(82KB)>>
Buy this Article

This letter proposes an identity-based authenticated key agreement protocol. Different from available comparable ones, the new protocol realizes implicit authentication without bilinear pairings which makes it more efficient. The security of proposed protocol can be reduced to the standard Computational Diffie-Hellman problem. Two variants of the protocol are also given, with one achieving the security-efficiency trade-off and the other providing authenticated key agreement between users of different domains.